# SDR AWXA200501093

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 56,606 hours, 32,951 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal Block
- Part number: HAB14350
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 0282 - DURING CRUISE, EN ROUTE TO SJC, CREW REPORTED THE NR 2 ENGINE EGT WAS FLUCTUATING IN CRUISE WITH ALL OTHER ENGINE PARAMETERS BEING NORMAL.  AIRCRAFT DIVERTED INTO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED TERMINAL BLOCK, T1012.  OPERATIONAL CHECKS OF ENGINES WERE GOOD.
